# SDR ASAA0843458

- Difficulty date: August 23, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 49,711 hours, 27,910 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430129
- Part serial: 2146
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FOREFLAP LOWER SURFACE HAS MULTIPLE SHARP DENTS.  PREPPED DAMAGED AREA, FABBED DOUBLER AND BONDED REPAIR IAW B737 400 SRM 51-70-10 REPAIR 2.
